# SDR CALA2025100609612

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 87,508 hours, 17,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE EMERGENCY LIGHT IN ZONE 154 FAILS TO ILLUMINATE. RIGHT OVERWING SLIDE EMERGENCY LIGHT IN ZONE 154. REPLACED BULB. CHECKED OPPS. ALL NORMAL. WRT AMM TASK 33-51-06-902-082
